# SDR 2017FA0000181

- Difficulty date: May 9, 2017
- Submitted: May 10, 2017
- Operation: General aviation
- Aircraft: N64875
- Make and model: Cessna 172P
- Aircraft serial: 17275642
- Aircraft time: 19,652 hours
- Engine: Lyc O320D2J
- Engine time: 16,959 hours
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Wire Harness
- Part number: M4002
- Condition: Defective
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

BAD MAG DROP. UNABLE TO BURN OFF. LOSS OF RPM ON TAKEOFF ROLL. DECIDED TO REPLACE IGNITION HARNESS BY PROCESS OF ELIMINATION. REPLACEMENT CORRECTED THE ISSUE.
